# SDR AALA202501138403

- Difficulty date: January 4, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 45,071 hours, 18,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD ENTRY DOOR FUSELAGE CUTOUT SKIN AFT FRAME LOWER END LEVELING COMPOUND IS DETERIORATED. INSTALLED NEW LEVELING COMPOUND. PER B737NG AMM 51-31-00.
